# SDR MASA200601090

- Difficulty date: April 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 2,996 hours, 2,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH 5002 IAH - EMERGENCY EXIT CAUTION MESSAGE.  MX CLEANED THE PROX SENSOR.
